About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 932696, 8 pages
http://dx.doi.org/10.1155/2014/932696
Research Article

Fuzzy Integral Equations and Strong Fuzzy Henstock Integrals

1College of Mathematics and Computer Science, Northwest University for Nationalities, Lanzhou 730030, China
2Department of Mathematics, Sichuan University, Chengdu 610065, China

Received 29 April 2013; Revised 6 September 2013; Accepted 18 September 2013; Published 29 January 2014

Academic Editor: Márcia Federson

Copyright © 2014 Yabin Shao and Huanhuan Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using the strong fuzzy Henstock integral and its controlled convergence theorem, we generalized the existence theorems of solution for initial problems of fuzzy discontinuous integral equation.